Doxorubicin Ebewe

Doxorubicin Ebewe Overdosage

doxorubicin

Manufacturer:

EBEWE Pharma

Distributor:

Maxxcare

Marketer:

Mega Lifesciences
Full Prescribing Info
Overdosage
The symptoms of an overdose are likely to be an exaggeration/extension of the pharmacological action. Fatalities due to single doses of 250mg and 500mg doxorubicin have been reported. Acute myocardial degeneration may occur within 24 hours. Severe myelosuppression may occur with peak effects 10 to 15 days after administration of doxorubicin. Cardiac failure may occur up to six months following an overdose. Symptomatic supportive measures should be adopted in cases of overdosage.
As soon as possible the appropriate measures should be taken, such as the administration of heart glycosides and diuretics.
Treatment of possible haemorrhage and of infections due to severe myelo- or immuno-suppression may be necessary. Blood transfusions and reverse barrier nursing may be required.
Haemodialysis is of no benefit as doxorubicin is mostly excreted in the biliary tract and by the intestine.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Already a member? Sign in